# SDR ASAA2022080439380

- Difficulty date: August 4, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 34,677 hours, 11,030 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RH PACK LIGHT ILLUMINATES ON MASTER CAUTION RECALL: EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. TROUBLESHOT PER FIM 21-53 TASK 821. FOUND THIS PACK TCV FAULT ON R/H TEMPERATURE CONTROLLER, TROUBLESHOT PER B737-900 FIM 21-62 TASK 831. PERFORMED PACK TEMP CONTROL BITE TEST, NO FAULTS FOUND. OPERATED BOTH PACKS WITH NO DEFECTS NOTED PER AMM 21-00-00 .
